Suggest me a solution
Since 9 years I'm using alphrazolam drug(sleeping pills)... as i hv started taking pills with the dose of 0.5mg ... nw its increased by 2-4mg per day...!!! Some times i feel very happy without any reasons..some time I'm like very rude, angry towards ppl even with my mom and friends!!! Its leads to lots of frustration and making me mad.
Like the answers? Chat privately with the doctor of your choice
You are getting addicted to sleeping pills and might be the reason for your mood fluctuations as well. You need to get out of the sleeping pills. But you need to take professional help. Meet a psychiatrist ASAP
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.